| Model Number |
60PFSS35 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Decreased Respiratory Rate (2485); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that the trach tube wing broke while in situ in with a patient.It is unsure how or when the damage occurred.The trach was replaced immediately.There was no harm to the patient.
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated h10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during the manufacturing process of the device.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: h6: correction: event problem patient code: 4582-no clinical signs, symptoms or conditions c106106.